# SDR 2007FA0000535

- Difficulty date: May 1, 2007
- Submitted: June 25, 2007
- Operation: General aviation
- Aircraft: N552CY
- Make and model: Nancng CJ6A
- Aircraft serial: 4332008
- Engine: Vedeny M14P
- Propeller: Muhbr MTV9*
- System (JASC): 7314 · Engine Fuel Pump
- Part: Nipple
- Part number: AN9113D
- Condition: Unknown
- Location: Fuel Pump
- Part time: 20 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FUEL INJECTION FUEL SUPPLY FROM FUEL PUMP FITTING THAT COMES OUT OF PUMP.  FIX WOULD BE CHANGE TO STEEL AND SUPPORT LINE WITH BRACKET OR CHANGE TO FIREWALL MOUNT OF FUEL PRESSURE TRANSDUCER.  (K)
